Volume 5, Number 5, 2020


Special Issue on Analysis and PDE, Part II
Dedicated to Professor Haim Brezis on the occasion of his 75th birthday

Preface: V. Barbu, S. Reich, L. Veron, A. J. Zaslavski

Christophe Cuny
Resolvent conditions and growth of powers of operators on Lp spaces

Michel C. Delfour
Hadamard Semidifferential of Functions on an unstructured subset of a TVS

Michel L. Lapidus, Goran Radunović and Darko Žubrinić
Essential singularities of fractal zeta functions

Cătălin-George Lefter and Elena-Alexandra Melnig
On the parabolic regularity, Sobolev embeddings and global Carleman estimates in Lq(Lp) spaces

Roger Lewandowski
On a one dimensional turbulent boundary layer model

Andrea Malchiodi
Compactness and Liouville equationss

Arka Mallick and Hoai-Minh Nguyen
Exponential integrability in the spirit of Moser-Trudinger's inequalities of functions with finite non-local, non-convex energy

Moshe Marcus
Estimates of sub and super solutions of Schr\"odinger equations with very singular potentials

Gabriela Marinoschi
Existence for a free boundary problem describing a propagating disturbance

Petru Mironescu and Itai Shafrir
A uniform continuity property of the winding number of self-mappings of the circle

Dumitru Motreanu and Viorica Venera Motreanu
Non-variational elliptic equations involving $(p,q)$-Laplacian, convection and convolution

Nikolaos S. Papageorgiou, Vicenţiu D. Rădulescu and Dušan D. Repovš
Positive solutions for the Robin p-Laplacian plus an indefinite potential

Ian Schindler and Cyril Tintarev
On compactness properties in the affine Sobolev inequality

Yokohama Publishers

yokohama publishers